Alert archive / Wisconsin / Small Craft Advisories in 2011
Small Craft Advisory 88, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Dec 6, 2011, 10:33 AM CST. It took effect at Dec 6, 2011, 11:00 PM CST. It was in force for 13 hr.
The area
The counties it named.
The facts
- Issued
- Dec 6, 2011, 10:33 AM CST (16:33 UTC)
- In effect from
- Dec 6, 2011, 11:00 PM CST
- Expired
- Dec 7, 2011, 12:00 PM CST
- In force
- 13 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted, in the capitals the NWS used until 2016.
764 WHUS73 KGRB 061633 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1033 AM CST TUE DEC 6 2011 ...INCREASING SOUTHWEST WINDS LATE THIS EVENING... .A TIGHTNING PRESSURE GRADIENT WILL CREATE STRONG SOUTHWEST WINDS LATE THIS EVENING THROUGH WEDNESDAY MORNING. LMZ521-522-541>543-070045- /O.NEW.KGRB.SC.Y.0088.111207T0500Z-111207T1800Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1033 AM CST TUE DEC 6 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO NOON CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO NOON CST WEDNESDAY. * WINDS...SOUTHWEST WINDS WILL INCREASE TO 15 TO 25 KTS ON THE BAY AND LAKE THIS EVENING...AND TO 30 KTS ON THE LAKE WEDNESDAY MORNING. * WAVES...WAVES WILL BUILD TO 2 TO 4 FT BY LATE EVENING...AND 3 TO 5 FT OVERNIGHT ON THE LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
3 follow-up statements
453 WHUS73 KGRB 062226 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 426 PM CST TUE DEC 6 2011 ...INCREASING SOUTHWEST WINDS LATE THIS EVENING... .A TIGHTNING PRESSURE GRADIENT WILL CREATE STRONG SOUTHWEST WINDS LATE THIS EVENING THROUGH WEDNESDAY MORNING. LMZ521-522-541>543-070630- /O.CON.KGRB.SC.Y.0088.111207T0500Z-111207T1800Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 426 PM CST TUE DEC 6 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO NOON CST WEDNESDAY... * WINDS...SOUTHWEST WINDS WILL INCREASE TO 15 TO 25 KTS ON THE BAY AND LAKE THIS EVENING...AND TO 30 KTS ON THE LAKE WEDNESDAY MORNING. * WAVES...WAVES WILL BUILD TO 2 TO 4 FT BY LATE EVENING...AND 3 TO 5 FT OVERNIGHT ON THE LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
992 WHUS73 KGRB 070311 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 911 PM CST TUE DEC 6 2011 ...INCREASING SOUTHWEST WINDS LATE TONIGHT... .A TIGHTNING PRESSURE GRADIENT WILL CREATE STRONG SOUTHWEST WINDS LATE TONIGHT THROUGH WEDNESDAY MORNING. LMZ521-522-541>543-071115- /O.CON.KGRB.SC.Y.0088.111207T0500Z-111207T1800Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 911 PM CST TUE DEC 6 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST WEDNESDAY... * WINDS...SOUTHWEST WINDS WILL INCREASE TO 15 TO 25 KTS ON THE BAY AND LAKE THIS EVENING...AND TO 30 KTS ON THE LAKE WEDNESDAY MORNING. * WAVES...WAVES WILL BUILD TO 2 TO 4 FT BY LATE EVENING...AND 3 TO 5 FT OVERNIGHT ON THE LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
750 WHUS73 KGRB 071107 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 507 AM CST WED DEC 7 2011 ...STRONG SOUTHWEST WINDS EXPECTED THROUGH THIS MORNING. LMZ521-522-541>543-071800- /O.CON.KGRB.SC.Y.0088.000000T0000Z-111207T1800Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 507 AM CST WED DEC 7 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... * SOUTHWEST WINDS 15 TO 25 KTS ARE EXPECTED THROUGH THIS MORNING. * WAVES OF 2 TO 4 FT ARE EXPECTED ON THE BAY...AND 3 TO 5 FT ON THE LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Dec 6, 6:07 AM CST, 4 hours 26 minutes earlier.
Area forecast discussion, Dec 6, 6:07 AM CST, 4 hours 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 607 AM CST TUE DEC 6 2011 UPDATED AVIATION PORTION FOR 12Z TAF ISSUANCE .SHORT TERM...TODAY THROUGH WEDNESDAY. FORECAST CONCERNS THIS PERIOD...CLOUDS LATEST RUC ANALYSIS AND SATELLITE/RADAR IMAGERY SHOW HIGH PRESSURE STRETCHING FROM WESTERN LAKE SUPERIOR INTO WESTERN IA. LOWER CLOUD CLEARING OVER MUCH OF EASTERN WI AS DRIER AIR...SEEN ON GRB SOUNDING...WORKING IN. CLOUDS HANGING TOUGH OVER WESTERN PART OF STATE. SURFACE HIGH WILL CONTINUE TO SHIFT OVER STATE TODAY...EXITING TONIGHT WITH COLD FRONT ASSOCIATED WITH LOW MOVING THROUGH NORTHERN CANADA MOVING THROUGH STATE ON WED. QUESTION IS WHAT WILL HAPPEN WITH CLOUDS TODAY. AREA OF CONVERGENCE ASSOCIATED WITH WEAK SURFACE TROF OVER WESTERN WI TO WEAKEN THIS MORNING. SOME MODELS SHOW LOWER CLOUD MOVING BACK INTO EASTERN WI LATE TODAY AS LOW LEVEL WINDS SHIFT TO THE SOUTHWEST LATE. SOME SHOW CLOUD DISSIPATING THROUGH THE DAY AS SUPPORT WEAKENS. HAVE LEANED TOWARDS CANADIAN THAT SHOWS CURRENT CLEARING OVER EASTERN AND NORTH CENTRAL WI...THOUGH WILL STAY WITH PARTLY CLOUDY/PARTLY SUNNY WORDING GIVEN CIRRUS MOVING THROUGH AND SOME UNCERTAINTY. CLOUDS CONTINUE TO MOVE SOUTH OFF LAKE SUPERIOR/MICHIGAN IN THE FAR EAST. THUS CLEARING SLOWED A BIT FROM PREVIOUS FORECAST...THOUGH LITTLE CHANGE MADE IN TEMPERATURE FORECAST. .LONG TERM...WEDNESDAY NIGHT THROUGH MONDAY. MODELS HAD AN UPPER TROUGH OVER MUCH OF THE CONUS EARLY IN THE PERIOD...WITH THE FLOW BECOMING ZONAL OVER THE UPPER GREAT LAKES BY EARLY NEXT WEEK. AN ARCTIC FRONT WILL BRING MUCH COLDER AIR INTO THE FORECAST AREA ON THURSDAY. HAVE A SLIGHT CHANCE OF SNOW SHOWERS IN VILAS COUNTY FOR THE END OF THE WORK WEEK. LAPSE RATES OVER LAKE SUPERIOR SHOULD BE STEEP...BUT WINDS APPEARED TO HAVE TOO MUCH OF A WESTERLY COMPONENT TO GO AS HIGH AS CHANCE POPS. NEAR OR ABOVE NORMAL TEMPERATURES CAN BE EXPECTED BY SUNDAY AS A SURFACE RIDGE PASSES EAST OF THE AREA AND SOUTHWEST WINDS BRING WARMER AIR INTO THE STATE. HAVE SOME SLIGHT CHANCE POPS LATE IN THE PERIOD WITH SHORT WAVE ENERGY AND A SURFACE LOW APPROACHING WISCONSIN. MAY NEED TO GO WITH HIGHER POPS IN THE AFTERNOON FORECAST PACKAGE OR TOMORROW MORNING IF CONDITIONS APPEAR MORE FAVORABLE FOR PRECIPITATION. && .AVIATION...DRIER AIR WORKING IN OVER EASTERN WI HAS CLEARED SKIES FOR MUCH OF EASTERN WI AND NORTH CENTRAL WI...NOW WORKING INTO CENTRAL WI. SUPPORT FOR FLURRIES/CLOUDS JUST WEST OF CWA/AUW TO DIMINISH THIS MORNING. THOUGHTS ARE CLOUDS WILL CONTINUE TO DIMINISH OVER WEST. INCREASING SOUTHWEST WINDS THIS EVENING...30 KTS AT 2K FT. THOUGH NOT STRONG ENOUGH DIFFERENCE FROM SURFACE FOR LLWS AT THIS TIME. TE && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Dec 6, 4:19 AM CST, 6 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 419 AM CST TUE DEC 6 2011 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-071030- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 419 AM CST TUE DEC 6 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. LMZ521-522-541>543-071030- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 419 AM CST TUE DEC 6 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
Nearby
Small Craft Advisories in Wisconsin, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.